# SDR 20000504SH018

- Difficulty date: March 14, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Aircraft: N4UE
- Make and model: Piper PA-31-350
- Aircraft serial: 318152061
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: WTC21351
- Part serial: 1997
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - AIRCRAFT DID NOT HAVE LEFT GEAR DOWN AND LOCK INDICATION.  FLEW AIRCRAFT BACK TO CMH.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC POWER PACK.  OPS CHECKED GOOD.  (X)
